Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 12:34 AM EDT for Boone County, Campbell County, Kenton County, Kentucky; 4 counties in Ohio; 5 counties in Indiana. It was in force for 41 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 12:34 AM EDT (04:34 UTC)
- Expired
- Apr 20, 2011, 1:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:53 AM EDT | TSTM WND DMG | 4 Ese Versailles, IN | TREE BLOWN DOWN ON A CAMPER AT BROWNING CAMPGROUND. |
| Apr 20, 12:55 AM EDT | TSTM WND DMG | Versailles, IN | THREE HOMES WITH EXTENSIVE ROOF DAMAGE. TREES AND POWERLINES DOWN. |
| Apr 20, 12:55 AM EDT | HAIL 1.25 | Bright, IN | |
| Apr 20, 1:04 AM EDT | HAIL 1 | 6 N Brookville, IN | |
| Apr 20, 1:07 AM EDT | TSTM WND DMG | Cedar Grove, IN | TWO TREES DOWNED. |
| Apr 20, 1:07 AM EDT | TSTM WND DMG | Rising Sun, IN | ROOF BLOWN OFF GARAGE...BARN KNOCKED DOWN AND DESTROYED...AND TREE SNAPPED. RELAYED BY WLWT. |
| Apr 20, 1:10 AM EDT | TSTM WND DMG | Aurora, IN | TREES DOWN IN THE AURORA AND LAWRENCEBURG AREAS. |
| Apr 20, 1:11 AM EDT | TSTM WND DMG | Aurora, IN | LARGE LIMBS DOWN |
| Apr 20, 1:15 AM EDT | TSTM WND DMG | 4 Ssw Elsmere, KY | DAMAGE SURVEY INDICATED STRAIGHT LINE WINDS OF 80 TO 120 MPH. STRUCTURAL DAMAGE TO I-75 NB REST AREA...SEMI TRUCKS BLOWN OVER...3 MOBILE HOMES MOVED OFF FOUNDATION...ROOF DAMAGE...BARN BLOWN OFF FOUNDATION AND NUMEROUS TREES DOWN. |
| Apr 20, 1:15 AM EDT | TORNADO | 4 Ssw Elsmere, KY | POSSIBLE TORNADO DAMAGE PATH INCLUDES SEVERE STRUCTURAL DAMAGE TO I-75 NB REST AREA...SEMI TRUCKS BLOWN OVER...4 MOBILE HOMES FLIPPED OFF FOUNDATION...ROOF DAMAGE...BARN BLOWN OFF FOUNDATION AND NUMEROUS TREES DOWN. |
| Apr 20, 1:24 AM EDT | HAIL 0.88 | Hamilton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS51 KILN 200434
SVRILN
INC029-047-115-137-155-KYC015-037-117-OHC017-025-061-165-200515-
/O.NEW.KILN.SV.W.0061.110420T0434Z-110420T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
DEARBORN COUNTY IN SOUTHEAST INDIANA...
FRANKLIN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
WESTERN SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
HAMILTON COUNTY IN SOUTHWEST OHIO...
WESTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 115 AM EDT.
* AT 1233 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LAUREL TO
NAPOLEON TO REXVILLE...MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
OSGOOD...
VERSAILLES...
BATESVILLE...
OLDENBURG...
MILAN...
MOORES HILL...
BROOKVILLE...
DILLSBORO...
IN ADDITION...LAUREL...VERSAILLES LAKE...PEPPERTOWN...BENHAM...
METAMORA...OLEAN...CROSS PLAINS AND BLOOMING GROVE ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 145 AND 171 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 33 IN OHIO...
I-75 BETWEEN MILE MARKERS 178 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 40 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3919 8545 3927 8530 3952 8531 3952 8482
3957 8481 3957 8448 3959 8448 3959 8444
3958 8412 3897 8419 3890 8521 3891 8521
3891 8544
TIME...MOT...LOC 0434Z 261DEG 64KT 3959 8519 3921 8531
3892 8533
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:27 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 19, 10:27 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE APR 19 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
COVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR SAINT LOUIS THIS EVENING WILL CONTINUE TO DEEPEN
AS IT MOVES RAPIDLY NE TO A POSITION NEAR FORT WAYNE BY 06Z...CENTRAL
LAKE ERIE BY 12Z...THEN EASTERN ONTARIO BY 18Z. THIS LOW WILL BE
ASSOCIATED WITH A STRONG COLD FRONT THAT WILL CROSS THE TAF SITES
BETWEEN 12Z AND 15Z. AHEAD OF THE FRONT ITSELF...STRONG...MOIST
ASCENT IN THE LOW LEVELS...ALSO STRONGLY CONVERGENT...WILL COUPLE
WITH UPPER LEVEL ENERGY TO PRODUCE A LINE OF SHOWERS AND
THUNDERSTORMS. AM STILL EXPECTING SOME KIND OF SQUALL LINE TO RACE
ACROSS THE TAF SITES OUT AHEAD OF THE COLD FRONT...PASSING THROUGH
KCVG...KLUK...KDAY...KILN BETWEEN 06Z AND 08Z...AND KCMH...KLCK
BETWEEN 08Z AND 10Z. SEVERE THUNDERSTORM WINDS WILL BE
POSSIBLE...BUT WILL WAIT AND WATCH HOW THE CONVECTION DEVELOPS
BEFORE PUTTING IN ANY 50 KNOT GUSTS. MVFR/IFR CONDITIONS ARE
POSSIBLE WITH ANY THUNDERSTORM. ONCE THE MAIN CONVECTION GOES
BY...SOME LINGERING SHOWERS MAY OCCUR BEFORE COLD FRONTAL PASSAGE.
AFTER COLD FRONTAL PASSAGE...COLD AIR ADVECTION AND LOW LEVEL
MOISTURE WILL BRING MVFR CIGS TO THE REGION. WINDS WILL BE GUSTY
BEHIND THE FRONT FROM THE WEST/NORTHWEST...WITH GUSTINESS
DIMINISHING TOWARD 00Z THURSDAY. HIGH PRESSURE WILL EVENTUALLY
BUILD INTO THE AREA WEDNESDAY NIGHT...SCOURING OUT LOW LEVEL
CLOUDS.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...HICKMANHazardous weather outlook, Apr 19, 5:45 PM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 19, 7:45 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM FLOOD RICHMOND 39.83N 84.89W
04/19/2011 WAYNE IN EMERGENCY MNGR
SEVERAL BASEMENTS IN AND AROUND RICHMOND ARE FLOODED.
2.04 INCHES MEASURED AT RICHMOND WITH 1.62 MEASURED IN
HAGERSTOWN. HIGH WATER SOUTH OF CENTERVILLE IS RECEDING.
&&
JOHNFLocal storm report, Apr 20, 12:16 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1216 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TORNADO CELINA 40.55N 84.57W
04/19/2011 MERCER OH LAW ENFORCEMENT
PRELIMINARY REPORTS OF STRUCTURAL DAMAGE IN AND AROUND
CELINA FROM A POSSIBLE TORNADO.
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:37 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 38 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Boone | 23 min |
| Apr 20, 12:56 AM EDT | Tornado Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 34 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 6 hr |
| Apr 20, 1:10 AM EDT | Tornado Warning | ILN | Bracken, Campbell, Carroll, Gallatin, Grant, Kenton and 3 more | 35 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Boone, Campbell, Kenton | 34 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Boone, Campbell, Kenton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Campbell, Kenton | 38 min |
| Apr 20, 1:41 AM EDT | Tornado Warning | ILN | Bracken, Grant, Pendleton, Robertson | 34 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Pendleton, Robertson | 49 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Bracken, Mason, Pendleton | 28 min |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 41 min |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
| Apr 20, 5:11 AM EDT | River Flood Warning | ILN | Fayette, Franklin | 7 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.